Institute of Information Theory and Automation

You are here

Publication details

A multilinear extension of a class of fuzzy bi-cooperative games

Journal Article

Borkotokey S., Hazarika P., Mesiar Radko

serial: Journal of Intelligent & Fuzzy Systems vol.28, 2 (2015), p. 681-691

keywords: Fuzzy set, bi-cooperative game, LG value, fuzzy bi-coalition

preview: Download

abstract (eng):

In this paper, a new class of bi-cooperative games with fuzzy bi-coalitions is proposed in multilinear extension form. The extension is shown to be unique. The solution concept discussed in [3] is investigated and characterized for this class of games.


bocek: 2012-12-21 16:10